# SDR SWAA2014082031060

- Difficulty date: August 9, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 28,963 hours, 17,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME CRACKED.  REPAIRED FRAME IAW EA.
